# SDR COMA9860340

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AEO8L4AA1
- Condition: Overheated
- Location: Avionics
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN COCKPIT.  REPLACED THE DISPLAY COOLING FANS.
